Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to withdraw from Marijuana?

Hi, I ve been a very heavy marijuana smoker for the past month and a half, almost two months. Now I m trying to quit but I can t sleep, I m constantly nauseous, I have horrible headaches, and I salivate way too much. I have a very addictive personality and addiction runs in my family so I am having a hard time with this. Is there anything I can do that will help?
Fri, 3 Aug 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Due to intake of marjuna THC, the cannabinoid known for its psychoactive effects, is responsible for getting you “high.” Having said this, both THC and the non-psychoactive metabolite, THC-COOH, will remain in your body’s fat tissue for varying lengths of time depending on a variety of factors. Before detoxing you quit the consumption of the drug. Withdrawal suddenly may problematic so reduce slowly or consult your doctor he will use other medications to keep symptoms under control. Then plan with detoxing with detoxification agents. If symptoms not improved please consult your physician he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello doctor, My name is Nicole and I ve have a drug addiction to Xanax 2mg and also marajauna for 5 years . I m withdrawlimg . What are any...